Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Excessive Sleepiness

Posted by JohnFromCalifornia on January 4, 2004, at 15:53:12

In reply to Re: Excessive Sleepiness JohnFromCalifornia, posted by Jayslace on January 3, 2004, at 21:26:56

Well into my third week of Lexapro 10 mg, my side effects (sleepiness, dry mouth) are noticeably fading. So I'm hopeful that you give your new 20 mg dosage a chance. That's a heft increase.

As we both are aware, there are other SSRIS (like Paxil) with far worse side effects. I gained 10 lb in two weeks on that stuff, and I cycle 150 miles per week!

Lexapro seems at least as powerful as Paxil and a few weeks into it I think I'm going to find the side effects manageable after all.

Hang in there! -- John in California

> Hi, I'm new to this board. I'm been on Lexapro 10mg for about 3 months with pretty success. No side effect at all. But my doc and I thought we needed to up the dosage, so I am now on 20mg. Just started it yesterday. Just today I am so tired.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnFromCalifornia thread:109458
URL: http://www.dr-bob.org/babble/20031231/msgs/296409.html